# SDR ASMF201611024

- Difficulty date: October 15, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737-800
- Aircraft serial: 35115
- Aircraft time: 38,315 hours, 14,759 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUELING, A FUEL SPILLAGE IN THE RIGHT TANK OCCURRED DUE TO THE SHUTOFF VALVE DID NOT CLOSE.  THE PLATFORM WAS CLEANED AND MAINTENANCE CLEANED THE SELECTOR.  THE SHUTOFF VALVE WAS RESEATED AND TESTED SEVERAL TIMES IAW MM 28-21-00, NO LEAKS WERE DETECTED AND SHUTOFF VALVE WORKED CORRECT CONTINUING THE FUELING.
